# SDR A6WA2019083046822

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 43,929 hours, 42,475 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, RECEIVED WARNING FOR GEAR DISAGREE. NOSE WHEEL WAS SHOWING YELLOW BOX, THEN UP 2 TIMES. ON EXTENSION, NOSE GEAR TOOK LONGER TO EXTEND WITH EXTRA NOISES FROM GEAR DURING EXTENSION.    HYDRAULIC SYSTEMS SHOW NORMAL.    CREW REPORTED VIA ACARS THAT THEY EXPERIENCED A NOSE WHEEL GEAR DISAGREE AFTER TAKEOFF. DID NOT DECLARE AN EMERGENCY AND RETURNED TO DEPARTURE FOR AN UNEVENTFUL LANDING AND WERE ABLE TO TAXI BACK TO A GATE ON THEIR OWN.
